# SDR IPXA2019051542136

- Difficulty date: May 14, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 59,501 hours, 20,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR AIR LEAK. BOTTOM DOOR SEAL. RESULTED IN A DIVERSION.FOUND DEBRIS ON DOOR SILL. CLEARED DOOR SILL AND PRESS PER MM 05-51-02.
